# SDR IPXA2021021265617

- Difficulty date: January 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGPANEL 414ER HAS (10 AREA OF CORRORION OF FAUGEREMOVED CORROSION IAW A300 SRM 51-74-10. FOUND TO BE IN LIMITS IAW A3000 SRM 54-52-71.
